Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Can antibiotic started 10 days ago delay my period even though im on birth control pills ?

can antibiotic started 10 days ago delay my period even though im on birth control pills ? Was suposed to start 2 days ago . Hi , i started antibiotic for sinus infection 10 days ago and i am currently taking trisprintec 28 birth control pills and started the row of sugar pills a wk. ago and have not started my period yet and was wondering why ?
Asked On : Sun, 28 Feb 2010
Answers:  1 Views:  955
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. I am not sure of antibiotics causing menstrual irregularities.. But definitely infection, stress due to the infection, diabetes can definitely cause delay in the periods.. Rarely the birth control pills that you are on can also cause delayed periods.. In the presence so many other factors, it may be unlikely that antibiotic (if at all any antibiotic can cause) is the sole reason for your problem..

Answered: Mon, 1 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor